Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Tiredness, movements in stomach. Taking cerazette. Negative pregnancy test. Causes for symptoms?

Hi, I ve been taking cerazette for 5 years apart from a years break while I had a baby. Recently I ve been feeling really tired and lethargic & have felt movements low down. These can only be described as how it felt when my I first felt my son kicking when I was pregnant. I did a pregnancy test last week which came back negative. I m really confused & could use some advice please.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hELLO THIS SEEMS TO BE SENSATION ONLY NOT DIRECTLY PREGNANCY WE REQUEST YOU TO TRY HOMOEOPATHY FOR THIS AS IT CAN BE EASILY RESOLVED , YOU CAN ALSO CONTACT WITH DETAILS OF ALL PROBLEMS YOU ARE SUFFERING FROM TO RESOLVE ALL OF THEM TAKE CARE
Answered: Fri, 8 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor